Medical Questions > Mental Health > Schizophrenia Forum

Sexual problems antipsychotics

I take 75mg invega sustenna injections every 4 weeks for psychosis I had 2 years ago and since have been having trouble sexually, I barely ejaculate anything, it takes longer to get an erection and my orgasm dont feel as good as it used to...

My pdoc will be lowering my dose to 50mg and then try Abilify if it doesn't solve my problems so I was wondering if any had any experience with abilify and sexual side effects or opinions on which antipsychotic could help me?

Does Abilify have a good chance to solve and return my problems normal like they where before going on invega sustenna?

I would like to hear your opinions and experiences.

thank you
Did you find this post helpful?
|

replied March 31st, 2014
wow over 100 views and not one reply? damn I thought this was common...
|
Did you find this post helpful?

replied October 24th, 2014
Althou I read more of this on antidepressants. There are cases of sexual dysfunction on Anti-psychotics as well.
|
Did you find this post helpful?
Must Read
Schizophrenia is a lifelong brain disorder. But how do doctors define it? And is there a cure?...
What causes schizophrenia? And what are the risks of developing this treatable mental illness?...
The first signs of schizophrenia may be difficult to identify. Learn the most common signs and symptoms of schizophrenia and know when to ask for medical help....